# SDR 97ZZZX2633

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N300GN
- Make and model: Braero BAE125800A
- Aircraft serial: 258057
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Line
- Part number: 25VF3323309
- Condition: Chafed
- Location: Press Venturi
- Part time: 3,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CABIN FLOOR PANEL F61A AT FRAME 9 RT SIDE FOR UNRELATED MAINTENANCE WORK.  FOUND PRESSURIZATION VENTURI CONTROL LINE CUT APPROXIMATELY ONE-HALF WAY THROUGH FROM LOWER AILERON CABLE CONTACTING LINE WHENEVER AILERON CONTROL WHEEL MOVED.  AFTER FURTHER INSPECTION, IT APPEARS LINE WAS NOT INSTALLED WITH SUFFICIENT CLEARANCE FROM CABLE. INSPECTED CABLE, FOUND NOT TO BE WORN.  INSTALLED NEW LINE AND PROVIDED PROPER CLEARANCE.
